×

A correction to Colbourn’s paper on the complexity of matrix symmetrizability. (English) Zbl 0455.68026


MSC:

68Q25 Analysis of algorithms and problem complexity
68R10 Graph theory (including graph drawing) in computer science
05C50 Graphs and linear algebra (matrices, eigenvalues, etc.)

Citations:

Zbl 0415.68007
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Colbourn, C.J., The complexity of symmetrizing matrices, Information processing lett., 9, 3, 108-109, (1979) · Zbl 0415.68007
[2] Lalonde, F., Le problétoiles pour graphes bouclés est NP-complet, ()
[3] A. Lubiw, Some NP-complete problems similar to graph isomorphism, SIAM J. Comput., to appear. · Zbl 0454.68025
[4] D.J. McCarthy and B.D. McKay, Transperable and symmetrizable matrices, J. Australian Math. Soc., to appear. · Zbl 0437.05007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.